JournalszaaVol. 19, No. 3pp. 873–887

On Ergodicity Coefficients of Infinite Stochastic Matrices

  • Adolf Rhodius

    Technische Universität Dresden, Germany
On Ergodicity Coefficients of Infinite Stochastic Matrices cover
Download PDF

Abstract

A class of ergodicity coefficients for infinite stochastic matrices is introduced and investigated with respect to connections to the well-known δ\delta-coefficient. The theory yields results on the behaviour of infinite products of stochastic matrices, in particular on inhomogeneous Markov chains and Markov systems.

Cite this article

Adolf Rhodius, On Ergodicity Coefficients of Infinite Stochastic Matrices. Z. Anal. Anwend. 19 (2000), no. 3, pp. 873–887

DOI 10.4171/ZAA/986